# SDR 2000UALA00508

- Difficulty date: August 26, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N992UA
- Make and model: Boeing 737291
- Aircraft serial: 22089
- Aircraft time: 55,279 hours, 42,028 cycles
- Engine: Pwa JT8D17
- Engine time: 51,930 hours, 39,556 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL.  *S/D*  NR 2 ENGINE WAS REPLACED.
